Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Spherical curves and their analogues in affine differential geometry
HTML articles powered by AMS MathViewer

by Erwin Kreyszig and Alois Pendl PDF
Proc. Amer. Math. Soc. 48 (1975), 423-428 Request permission

Abstract:

Necessary and sufficient conditions for curves, in Euclidean space to be spherical are derived in a fashion which can be generalized to affine differential geometry and analogues of those curves. This also includes a discussion of some geometrical aspects in recent papers by S. Breuer, D. Gottlieb, and Y.-C. Wong.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A05
  • Retrieve articles in all journals with MSC: 53A05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 423-428
  • MSC: Primary 53A05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0365369-0
  • MathSciNet review: 0365369